# SDR DHL2005784511

- Difficulty date: May 17, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Dented
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN CREASED BS 1243 AT STR.24R   DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  WITH NO DEFECTS NOTED TO STRINGER. REPAIED IAW B727 SRM 51-10-2 AND 53-30-3 FIG 3.
